Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Embeddings of $C(K)$ spaces into $C(S, X)$ spaces with distortion strictly less than 3

Tom 220 / 2013

Leandro Candido, Elói Medina Galego Fundamenta Mathematicae 220 (2013), 83-92 MSC: Primary 46B03, 46E40; Secondary 46B25. DOI: 10.4064/fm220-1-5

Streszczenie

In the spirit of the classical Banach–Stone theorem, we prove that if $K$ and $S$ are intervals of ordinals and $X$ is a Banach space having non-trivial cotype, then the existence of an isomorphism $T$ from $C(K, X)$ onto $C(S, X)$ with distortion $\|T\| \, \|T^{-1}\|$ strictly less than 3 implies that some finite topological sum of $K$ is homeomorphic to some finite topological sum of $S$. Moreover, if $X^{n}$ contains no subspace isomorphic to $X^{n+1}$ for every $n \in \mathbb N$, then $K$ is homeomorphic to $S$. In other words, we obtain a vector-valued Banach–Stone theorem which is an extension of a Gordon theorem and at the same time an improvement of a Behrends and Cambern theorem. In order to prove this, we show that if there exists an embedding $T$ of a $C(K)$ space into a $C(S, X)$ space, with distortion strictly less than $3$, then the cardinality of the $\alpha$th derivative of $S$ is finite or greater than or equal to the cardinality of the $\alpha$th derivative of $K$, for every ordinal $\alpha$.

Autorzy

  • Leandro CandidoDepartment of Mathematics, IME
    University of São Paulo
    Rua do Matão 1010
    São Paulo, Brazil
    e-mail
  • Elói Medina GalegoDepartment of Mathematics, IME
    University of São Paulo
    Rua do Matão 1010
    São Paulo, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek